# SDR GLBA20100226F

- Difficulty date: February 24, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 41,082 hours, 44,771 cycles
- Engine: Pwa PW118A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT A STRONG ODOR WAS NOTED WHEN WINDSHIELD HEAT WAS TURNED ON, AFTER ABOUT 1 MIN TO 1 MINUTE AND 45 SECONDS. SMELLED LIKE CHEMICALS RATHER THAN ELECTRICAL. MX TURNED THE WINDSHIELD HEAT ON FOR 25 MINUTES WITH NO ODOR NOTED. MX THEN PERFORMED A WINDSHIELD HEAT TEST IAW MM 30-40-00, LOWERED THE OVERHEAD SWITCH PANEL AND CIRCUIT BREAKER PANELS TO INSPECT WIRING WITH NO FINDINGS AND REINSTALLED THEM IAW MM 31-14-00 & 31-15-00 RESPECTIVELY. MX CHECKED AROUND RCCB AND CURRENT SENSORS AS WELL AS INSPECTED WIRING FOR ANY ABNORMAL HEAT SOURCES. NO DEFECTS WERE NOTED.
